# SDR AALA972224

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 27R BLOWN OUT OUTBOARD SIDE STATION 720 PLUS 10 INCHES.  REMOVED DAMAGED SECTION OF STRINGER SPLICED IN NEW SECTION PER SRM 53-10-3 FIG 1.  (M)
